MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; SHARPS COLLECTOR

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; SHARPS COLLECTOR
Catalog Number 305613
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 4 sharps coll chemo 19gal yellow lids were found broken before use.The following information was provided by the initial reporter: "customer informed tm of broken lids on chemo bin 305613.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: a complaint review was performed by the supplier.Photos of the product damage were not provided and a lot number was not available.A review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to this reported incident for broken lids.A review of the current controls was completed, and a 100% visual inspection is performed by production along with a visual and functional inspection based on aql sampling plan is performed by a quality auditor.This type of damage could be caused by outer conditions such as a hard impact.It is possible that the damage occurred in transit during shipping or during the package handling.Bd will continue to monitor the complaint for any trends.

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8632478
Report Number2243072-2019-00986
Device Sequence Number2091008
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;